# SDR A6WA202102037574

- Difficulty date: January 27, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031267
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT FS.574+10 TO FS.605+5, LBL 27 HAS CORROSION AT NUT-PLATE LOCATION.  AIRCRAFT REMOVED FROM SERVICE.   BLENDED CORROSION AT FLOOR STRUCTURE AT FS.574+10 TO FS.605+5, LBL 27, P(1) 2.1Ï¿½ L X 0.8Ï¿½ W X .009Ï¿½ X .009Ï¿½ D, P(2) 2.1Ï¿½ L X 0.8Ï¿½ W X .009Ï¿½ X .009Ï¿½ D, P(3) 2.1Ï¿½ L X 0.8Ï¿½ W X .009Ï¿½ X .009Ï¿½ D, P(4) 2.1Ï¿½ L X 0.8Ï¿½ W X .009Ï¿½ X .009Ï¿½ D, REF CRJ-200 SRM 51-21-06. DEPTH GAUGE # X102407 CAL DUE: 10-07-2021. PERFORMED HFEC INSPECTION ON BLENDED AREA, (4EA) LOCATIONS, OF FLOOR STRUCTURE AT FS.574+10 TO FS.605+5, LBL 27 REF EA# AWAC-CRJ253-01652 DATE OF ISSUE: 01-31-2021, REV(IR) AND CRJ-200 PART (1) NDTM 51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA, (4EA) LOCATIONS, OF FLOOR STRUCTURE AT FS.574+10 TO FS.605+5, LBL 27, MINIMUM REMAINING THICKNESS 0.038Ï¿½ REF EA# AWAC-CRJ253-01652 DATE OF ISSUE: 01-31-2021, REV(IR) AND CRJ-200 PART (4) NDTM 51-00-001, REV (42). UT GAUGE S/N: 151136107 CAL DUE: 09-16-2021. EVALUATED BLENDS AND FOUND TO BE WITHIN ALLOWABLE LIMITS REF EA# AWAC-CRJ253-01652 DATE OF ISSUE: 01-31-2021, REV(IR). RESTORED PROTECTIVE FINISH TO BLENDED AREA, (4EA) LOCATIONS, OF FLOOR STRUCTURE AT FS.574+10 TO FS.605+5, LBL 27 REF EA# AWAC-CRJ253-01652 DATE OF ISSUE: 01-31-2021, REV(IR).
